# SDR CNMA20090127

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Bs 1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS ARE BROKEN C/TO FRAME OF FAIRING STA 1099, STR 30L AND STR 30R.  2 BRACKETS REMOVED NEW FABRICATED PN: OAI-53-0009/-0010 IAW SRM VOL 3 53-53-01 FIG. 3A AND GMM 4.45 USING FASTERERS IAW SRM 51-31-01, MS7-885/G-4-08.
